# SDR RAIA00301019

- Difficulty date: January 19, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 9,296 hours, 10,102 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Part number: 8166101
- Part serial: 9801021
- Condition: Malfunctioned
- Part time: 1,019 hours, 1,083 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5721-STL - RIGHT ENGINE BLEED OVERTIME INDICATION. MAINTENANCE REMOVED AND REPLACED THE #2 FAN AIR VALVE, OPS CK OK.
